# SDR USAA011027

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM CRACKED .750 INCH, BS 520 LBL 64.  EXTRUDED SECTION REPAIR, SPLICE REPLACEMENT PER SRM 51-40-4 FIG 1.  (M)
